# SDR SWAA2023092503079

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 54,591 hours, 35,626 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clamp
- Part number: UNKNOWN
- Condition: Did Not Stow
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE IS DIFFICULT TO ARM<[01] REPLACED SLIDE CLAMP ASSY PER AMM 25-66-00
